Top answers from doctors based on your search:
Disclaimer

what to do about plavix bruising

A male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Paradoxical: The intended purpose of prescribing plavix is to reduce platelet function. Bruising is an indication that plavix is doing what it is intended to to. Y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 52-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Plavix (clopidogrel): The answer to that question resides with your doctor. In general if you have spontaneous bleeding you are taking too much. Your specific situation sho ... Read More
2
2 thanks
A 52-year-old female asked:
Dr. James Chapman
40 years experience Cardiology
Week: It should be pretty much out of your system, and platelet function returned to normal after a week.
1
1 thank
A 50-year-old member asked:
Dr. Louis Grenzer
54 years experience Cardiology
Not much: People on Plavix (clopidogrel) tend to bruise easier. Other than avoiding bumping into things there is not much you can do. Would you rather have a fe ... Read More
A 40-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: If it's 24 hours old or older, there is nothing to do. If lessthan that, see your doctor for a drainage.
A 51-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Please clarify ??: The body is usually able to self heal from scattered broken blood vessels in various locations.You did not provide a location so i assume you don't me ... Read More
A member asked:
Dr. John Weeks
44 years experience Family Medicine
Find cause: Polycythemia refers to having too many red blood cells. This can be caused by conditions that decrease the oxygen in the blood (like smoking), congeni ... Read More
3
3 comments
2
2 thanks
A 45-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
DependsOnLocation: Most hematomas do not need any treatment as the blood gets reabsorped in the body,It depends part of body is the hematoma is.Sometimes the hematomas g ... Read More
A 46-year-old member asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Advice: Advice: http://www.emedicinehealth.com/nosebleeds/article_em.htm
A 53-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Bruising: You should tell your doctor about any increased bruising because all ssri's (like celexa) can decrease the stickiness of platelets . . . Potentially l ... Read More
2
2 thanks
A 50-year-old member asked:
Dr. Jonathan Ellichman
21 years experience Vascular Surgery
Blood protein abnorm: It causes your blood to clot prematurely. Some protein deficiencies lead to this and others are activated by sedentary lifestyle, smoking, oral contra ... Read More
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Seek: Prompt medical attention.
1
1 thank
A 55-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Prozac (fluoxetine): Headaches, stomach upset, nausea, diarrhea are common. Also sexual side effects such as impotence later on. It is advised to be taken with food, once ... Read More
A member asked:
Dr. Slade Suchecki
17 years experience Family Medicine
Stroke: Once a stroke occurs the focus needs to be on rehab and prevention. The sooner you begin rehab, the more likely you are to regain abilities. Also pr ... Read More
22
22 thanks
A 49-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Stop Smoking: Stop smoking, treat risk factors for coronary artery disease and exercise.
A 54-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Dabigatran: go to this site for patient information on the drug: https://www.pradaxa.com/
A 73-year-old member asked:
Dr. Peter Kurzweil
49 years experience Internal Medicine
Must know risks, etc: Any invasive body procedure must, by law, be discussed with you beforehand. U need to know what u have, what the procedure will hopefully correct, how ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Michael Patney
32 years experience Orthopedic Surgery
Unclear: It's unclear what you are asking. Are you worrying about it in the future or has it been recommended for you. Newer techniques and materials used ... Read More
A 50-year-old member asked:
Dr. Peter Kurzweil
49 years experience Internal Medicine
Yes, there is.: Your physician should tell you or give you some literature on the test, what to expect, what it tests. Dipyridamole is a medication that helps preven ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Jefferson Chen
33 years experience Neurosurgery
Seek Medical Help: If a concussion is severe enough that there is a loss of consciousness, headaches, nausea/vomiting, blurred or double vision, trouble with thinking, a ... Read More
5
5 thanks
A 43-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See a dermatologist: See a dermatologist and have it treated.
A 38-year-old member asked:
Dr. Seth Zeidman
32 years experience Neurosurgery
Bad: Arteries can be plugged by thrombus or embolus in the lumen. This can cause ischemia of tissue and can result in severe damage(like a stroke).
2
2 thanks
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
See: http://www.mims.com/India/patientmedicine/info/TAZZLE%20film-coated%20tab/Tadalafil ** If you masturbate much, I don't understand why this medicatio ... Read More
A 46-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: You should go immediately to the er because of the major risk for major GI irritation and kidney failure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month